MathSciNet Relay Station
MathSciNet bibliographic data
MR2869106 14P10 (54C30)
Fernando, José F.; Gamboa, J. M. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1207–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement